# SDR CALA2024120203004

- Difficulty date: December 2, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 101,365 hours, 18,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR 1L M33424 EMER LIGHT BATTERY TEST FAIL TRANSFER REF. NON-ROUTINE HX NRC WO.4096015. DR 1L M33424 EMER LIGHT BATTERY REPLACED AND TESTED NORMAL IAW AMM 33-51-06.
